Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Missed periods, on Primolute N, should start period in 3 days, still not come, reasons, treatment

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 466 Questions
HI, I missed my period 2 months ago and didnt received it till date. I took the 3 day dose of Primolute N to get my periods 3 days ago but still I have not got them, what should I do? I am pretty sure that I am not pregnant.
Posted Wed, 25 Apr 2012 in Menstruation and Miscarriage
Answered by Dr. Mitaly 1 hour later

Thanks for your query

Missed periods could be due to various reasons and not just pregnancy.They can be indicative of any underlying ovarian or uterine disorder as ovarian cysts,PID,hormonal imbalances,Thyroid disorder,etc.

Since it has already been about two months, you should not ignore it.You require a clinical examination along with investigations like USG Pelvis and Hormonal Analysis to rule out the exact cause.Also do not go for self medications as Primolut is a Hormonal Preparation and it can further cause changes in the hormonal levels.

Kindly visit a Gynaecologist for evaluation.

Hope I have answered your query.I will be available to answer your follow up query.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor